# SDR SWIA200413833

- Difficulty date: September 17, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 5,374 hours, 4,764 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70608
- Part serial: 1211
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION MESSAGES CAME ON DURING TAXI.  REMOVED AND INSTALLED SERVICEABLE HSTCU IAW CRJ MM 27-41-01.  OPERATIONAL CHECK GOOD.
